Jump to content

Tammy

Members
  • Content Count

    511
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Tammy

  • Rank
    Advanced Member
  • Birthday 07/29/1975

Contact Methods

  • Website URL
    http://

Profile Information

  • Gender
    Female
  • Location
    Minnesota
  • Interests
    Spending as much time with my little girl as possible :)

Recent Profile Visitors

4,275 profile views
  1. Yes, this is true for me also. A virus seems to always makes my symptoms flare even more.
  2. As for the medical marijauna, I really am not sure how a person with POTS would react. However, if it reduces pain, and you can function better with it, maybe some of the side effects from the marijuana would be worth it? Not sure. With regards to the double up of beta blocker, for me, my doctor has told me to take another 1/2 dose when needed, but no more than that in a day. I do know that when I've gone to the ER, they have given me additional beta blocker medication and base it on how much I am getting in my daily dose. When people have severe spikes in their blood pressure and go to
  3. Yup, same thing here. I had to push myself to keep a conversation going last night at my husband's sister's house and I was feeling so weak, lightheaded, and oxygen deprived just from carrying on the conversation I thought I would faint. However, I'm not even talking right now and am feeling so lightheaded, dizzyish, etc., so sometimes it does this on it's own just because!
  4. I get both the fast and slow beats. A beta-blocker (atenolol) has helped me in some ways with the BP/HR issues. But it does give me even more fatigue. Metropolol is a good drug to try out - for me, I had severe insomnia from it, so I switched to atenolol, but it was the drug my cardio would have preferred for me. You are probably right in trying a small dose first as most of us are sensative to the amount of meds we take. As for the bloating, I get that in my stomach too and I'm always wondering what that is too, but I never really think about it being blood pooling... kind of scary to t
  5. Hi Dayna, Please be careful! You might be better off cutting back on the amount over the next two weeks... please check with your doctor. I know my mom ended up having a heart attack when she discontinued her beta blocker, but she had been on them for a longer time, so you really have to be cautious with that. Good luck with it all God bless, Tammy
×
×
  • Create New...